Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Application of Liapunov's direct method to fixed point theorems


Authors: J. H. George, V. M. Sehgal and R. E. Smithson
Journal: Proc. Amer. Math. Soc. 28 (1971), 613-620
MSC: Primary 54.85
DOI: https://doi.org/10.1090/S0002-9939-1971-0281185-9
MathSciNet review: 0281185
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The direct method of Liapunov is applied to the existence of fixed points for multivalued functions. Many recent fixed point theorems are shown to be special cases of the Liapunov theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0281185-9
Keywords: Contractive multivalued functions, fixed point theorems, orbits for multifunction, cluster points of orbits, Liapunov theory
Article copyright: © Copyright 1971 American Mathematical Society